# SDR 20000714SH026

- Difficulty date: April 16, 1999
- Submitted: July 14, 2000
- Operation: General aviation
- Aircraft: N926RM
- Make and model: Cessna 550
- Aircraft serial: 5500567
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Condition: Deflated
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE IN DESCENT TO GNV, CABIN LOST PRESSURIZATION.  FOUND MOISTURE IN DOOR SEAL LINE.  FACTORY SAYS LINE SHOULD BE PURGED MONTHLY OR AFTER HEAVY RAIN.  MOISTURE FROZE AND CUT OFF AIR SUPPLY TO DOOR SEAL DEFLATING SEAL AND LOOSING CABIN PRESSURE.  (X)
